Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 57, NWS Northern Indiana

October 27, 2016

NWS Northern Indiana issued this small craft advisory at Oct 27, 2016, 8:11 PM EDT. It took effect at Oct 28, 2016, 5:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2016, 8:11 PM EDT (00:11 UTC)
In effect from
Oct 28, 2016, 5:00 PM EDT
Expired
Oct 29, 2016, 5:00 PM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

831 
WHUS73 KIWX 280011
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT THU OCT 27 2016

LMZ043-046-280815-
/O.NEW.KIWX.SC.Y.0057.161028T2100Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
811 PM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 5 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO
5 PM EDT SATURDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 10 TO 20 KNOTS WITH GUSTS
  TO 25 KNOTS FRIDAY AFTERNOON, THEN INCREASING FURTHER TO 15 TO
  25 KNOTS WITH GUSTS TO 30 KNOTS FRIDAY NIGHT, THEN DIMINISHING
  SATURDAY.

* WAVES: 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
223 
WHUS73 KIWX 280209
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT THU OCT 27 2016

LMZ043-046-281015-
/O.CON.KIWX.SC.Y.0057.161028T2100Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 PM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO
5 PM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 5 PM
EDT SATURDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 10 TO 20 KNOTS WITH GUSTS 
  TO 25 KNOTS FRIDAY AFTERNOON... THEN INCREASING FURTHER TO 15 
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS FRIDAY NIGHT... THEN 
  DIMINISHING SATURDAY. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
986 
WHUS73 KIWX 280751
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT FRI OCT 28 2016

LMZ043-046-281600-
/O.CON.KIWX.SC.Y.0057.161028T2100Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 AM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM EDT SATURDAY. 

* WINDS: SOUTH WINDS INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THIS AFTERNOON... BECOMING SOUTHWEST AND INCREASING TO 15
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT... THEN DIMINISHING
  SATURDAY AFTERNOON.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
306 
WHUS73 KIWX 281505
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 AM EDT FRI OCT 28 2016

LMZ043-046-282315-
/O.CON.KIWX.SC.Y.0057.161028T2100Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1105 AM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM EDT SATURDAY. 

* WINDS: SOUTH WINDS INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 
  25 KNOTS THIS AFTERNOON... BECOMING SOUTHWEST AND INCREASING 
  TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT... THEN 
  DIMINISHING SATURDAY AFTERNOON. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
246 
WHUS73 KIWX 281941
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EDT FRI OCT 28 2016

LMZ043-046-290345-
/O.CON.KIWX.SC.Y.0057.161028T2100Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* WINDS: SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS TONIGHT. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE. WIND
  SPEEDS WILL DECREASE SATURDAY AFTERNOON

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
005 
WHUS73 KIWX 290208
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT FRI OCT 28 2016

LMZ043-046-291015-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1008 PM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* WINDS: SOUTHWEST 20 TO 30 KNOTS OVERNIGHT WITH A FEW GUSTS TO 35
  KNOTS POSSIBLE. SOUTHWEST 15 TO 25 KNOTS SATURDAY MORNING THEN
  VEERING WEST AND DIMINISHING TO 5 TO 15 KNOTS SATURDAY
  AFTERNOON. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
325 
WHUS73 KIWX 290743
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EDT SAT OCT 29 2016

LMZ043-046-291600-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 AM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING VEERING NORTH TO NORTHWEST AND DIMINISHING TO 5 TO 10 KNOTS
  THIS AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
335 
WHUS73 KIWX 291443
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT SAT OCT 29 2016

LMZ043-046-292100-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 AM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: SOUTHWEST 10 TO 25 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  THIS MORNING VEERING NORTH TO NORTHWEST AND DIMINISHING TO 5 TO
  10 KNOTS THIS AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
247 
WHUS73 KIWX 292101
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EDT SAT OCT 29 2016

LMZ043-046-292215-
/O.EXP.KIWX.SC.Y.0057.000000T0000Z-161029T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
501 PM EDT SAT OCT 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 3:12 PM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Oct 27, 3:12 PM EDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
312 PM EDT Thu Oct 27 2016

.SYNOPSIS...
Issued at 1252 PM EDT Thu Oct 27 2016

Low pressure continues to lift across the eastern Great Lakes and
the associated cloud cover will remain in place throughout the
remainder of the afternoon into this evening. Lows tonight are
expected to dip down into the upper 30s. By Friday morning, cloud
cover will slowly decrease and a shift in the winds from the south
will allow for warmer temperatures that should reach into the low
to mid 60s.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 301 PM EDT Thu Oct 27 2016

The cold front had pushed south to the Ohio River early this
afternoon. Trailing precipitation ended early this morning with
clearing skies ahead Friday as deep layer subsidence increases. A
quick return flow with limited cold air advection tonight will
allow temperatures to recover into the 60s over most areas Friday.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 301 PM EDT Thu Oct 27 2016

Overall, a very mild and generally dry period is on the horizon late
this weekend into next week. In the interim, there is a very good
chance for rain late Saturday night over northeast areas from far
southern Lower Michigan into northwest Ohio as a another front
moves southeast. Moisture will pool along and south of the front
with precipitable water values climbing to near climatological
records for this time of year of 1.4 inches.

Temperatures will remain much above normal into next week as the
upper level flow remains southwest to west.  Highs should reach from
the upper 60s into the 70s on Saturday and again on Monday through
Wednesday. Much uncertainty on chances of rain during the middle
of next week as relatively week systems move east or northeast in
strong flow aloft.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1252 PM EDT Thu Oct 27 2016

Cloudy skies will continue throughout the remainder of the
afternoon and into this evening. MVFR ceilings are forecasted to
remain until around midnight at KFWA as surface winds diminish and
cloud cover will lift to around 10 kft after midnight. Lower
ceilings will remain in northwest Indiana due to low clouds
remaining due to a NW wind coming off of Lake Michigan. Winds will
shift to the south on Friday morning which will gradually lift the
low cloud deck for all of Northern Indiana.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 8 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...Heidelberger
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Heidelberger

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 27, 4:40 AM EDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT THU OCT 27 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
440 AM EDT THU OCT 27 2016 /340 AM CDT THU OCT 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-280845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT THU OCT 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE FRIDAY AND
SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.